MAUDE Adverse Event Report: SPINE WAVE, INC. ANNEX® ADJACENT LEVEL SYSTEM; THORACOLUMBAR PEDICLE SCREW SYSTEM

SPINE WAVE, INC. ANNEX® ADJACENT LEVEL SYSTEM; THORACOLUMBAR PEDICLE SCREW SYSTEM
Catalog Number 11-5052
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Approximately three months post-operatively following a procedure to extend an existing pedicle screw construct, a patient reported pain.On radiograph, the rod connectors were observed to be disengaged from the rods in the pedicle screw construct.A procedure was performed to remove and replace the subject device.
 
Additional Manufacturer Narrative
The hospital has reported that the devices will not be returned.

Brand Name
ANNEX® ADJACENT LEVEL SYSTEM
Common Device Name
THORACOLUMBAR PEDICLE SCREW SYSTEM
Manufacturer (Section D)
SPINE WAVE, INC.
3 enterprise drive
suite 210
shelton CT 06484
Manufacturer (Section G)
SPINE WAVE, INC.
3 enterprise dr.
suite 210
shelton CT 06518
Manufacturer Contact
ronald smith
3 enterprise drive
suite 210
shelton, CT 06484
2039449494
MDR Report Key24485047
Report Number3004638600-2026-00003
Device Sequence Number5104538
Product Code MNH
UDI-Device Identifier10840642102758
UDI-Public10840642102758
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K132403
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number11-5052
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Initial Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown